MAUDE Adverse Event Report: ENCORE MEDICAL L.P. ALTIVATE ANATOMIC SHOULDER SYSTEM; ALTIVATE ANATOMIC, SHORT HUMERAL STEM, 10MM

ENCORE MEDICAL L.P. ALTIVATE ANATOMIC SHOULDER SYSTEM; ALTIVATE ANATOMIC, SHORT HUMERAL STEM, 10MM
Model Number 520-10-000
Health Effect - Clinical Code Pain (1994)
Date of Event 12/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reason for this revision surgery was due to patient having pain.The previous surgery and the surgery detailed in this event occurred 10 months and 2 weeks apart.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.The healthcare professional indicated there was no delay in surgery and another suitable device was available.The revision surgery was completed as intended and without incident.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the device history records (dhr) shows that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material report (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to pain.There were no findings during this evaluation that indicate the reported devices were defective.The surgeon performed this procedure to remedy the patient's condition.There are multiple factors that may contribute to an event that are outside the control of djo surgical such as poor bone density, patient bone deterioration, inadequate soft tissue support, prolonged overhead activities, patient activities or trauma.There are no indications of a product or process issue affecting implant safety or effectiveness.
 
Event or Problem Description
Revision surgery - due to patient complaining of pain.

Brand Name
ALTIVATE ANATOMIC SHOULDER SYSTEM
Common Device Name
ALTIVATE ANATOMIC, SHORT HUMERAL STEM, 10MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key9638090
Report Number1644408-2020-00063
Device Sequence Number319589
Product Code KWS
UDI-Device Identifier00190446176015
UDI-Public(01)00190446176015
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K162024
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/06/2024
Device Model Number520-10-000
Device Catalogue Number520-10-000
Device Lot Number851U1116
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2019
Initial Report FDA Received Date01/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR